# SDR DALA2014121206520

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN GOUGED JUST AFT OF LT HORIZONTAL.  BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
